# SDR ASAA2016100418380

- Difficulty date: October 4, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,196 hours, 11,661 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 2118966222
- Part serial: 50F0417
- Condition: Failed
- Part time: 57,416 hours, 21,417 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FDR SYSTEM PARAMETER REASONABILITY CHECK SHOWS A PROBLEM WITH THE APU ECU FAULT DISCRETE SHOWING FAULT.  ACFT GROUNDED.  REMOVED AND REPLACED APU ECU, INSTALLATION CHECKS GOOD IAW AMM 49-61-12, APU DIGITAL DATA BUSS SIGNAL TEST CHECKED GOOD IAW AMM 31-31-00. PERFORMED  FIM 49-60 TASK 81, APU BITE PROCEDURE, NO FAULTS FOUND.
